Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil, new side effect; swollen ankles/Philli

Posted by stargazer2 on June 3, 2007, at 6:15:59

In reply to Re: Nardil, new side effect; swollen ankles/Philli stargazer2, posted by Phillipa on June 2, 2007, at 21:33:12

Thanks Phillipa, I'll try the B vitamins.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stargazer2 thread:760120
URL: http://www.dr-bob.org/babble/20070524/msgs/761003.html